RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Romanovskii, Nikolai Semenovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 34
Presentations: 3

Number of views:
This page:1707
Abstract pages:6255
Full texts:1234
References:822
Professor
Doctor of physico-mathematical sciences (1986)
E-mail:
Website: http://math.nsc.ru/LBRT/a4/rom/Rom.htm

http://www.mathnet.ru/eng/person23330
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225041

Publications in Math-Net.Ru
2019
1. D. N. Azarov, N. S. Romanovskii, “О конечных гомоморфных образах групп конечного ранга”, Sibirsk. Mat. Zh., 60:3 (2019),  483–488  mathnet
2. N. S. Romanovskii, “Generalized rigid metabelian groups”, Sibirsk. Mat. Zh., 60:1 (2019),  194–200  mathnet; Siberian Math. J., 60:1 (2019), 148–152  isi  scopus
2018
3. N. S. Romanovskii, “Divisible Rigid Groups. III. Homogeneity and Quantifier Elimination”, Algebra Logika, 57:6 (2018),  733–748  mathnet; Algebra and Logic, 57:6 (2019), 478–489  isi  scopus
4. A. G. Myasnikov, N. S. Romanovskii, “Divisible rigid groups. II. Stability, saturation, and elementary submodels”, Algebra Logika, 57:1 (2018),  43–56  mathnet; Algebra and Logic, 57:1 (2018), 29–38  isi  scopus
5. N. S. Romanovskii, “Generalized rigid groups: definitions, basic properties, and problems”, Sibirsk. Mat. Zh., 59:4 (2018),  891–896  mathnet  elib; Siberian Math. J., 59:4 (2018), 705–709  isi  scopus
2017
6. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
7. N. S. Romanovskii, “Divisible rigid groups. Algebraic closedness and elementary theory”, Algebra Logika, 56:5 (2017),  593–612  mathnet; Algebra and Logic, 56:5 (2017), 395–408  isi  scopus
8. A. G. Myasnikov, N. S. Romanovskii, “Model-theoretic aspects of the theory of divisible rigid soluble groups”, Algebra Logika, 56:1 (2017),  121–125  mathnet; Algebra and Logic, 56:1 (2017), 82–84  isi  scopus
2016
9. N. S. Romanovskii, “Partially divisible completions of rigid metabelian pro-$p$-groups”, Algebra Logika, 55:5 (2016),  571–586  mathnet; Algebra and Logic, 55:5 (2016), 376–386  isi  scopus
10. N. S. Romanovskii, “Decomposition of a group over an Abelian normal subgroup”, Algebra Logika, 55:4 (2016),  478–492  mathnet; Algebra and Logic, 55:4 (2016), 315–326  isi  scopus
2015
11. N. S. Romanovskii, “Algebraic sets in a finitely generated rigid $2$-step solvable pro-$p$-group”, Algebra Logika, 54:6 (2015),  733–747  mathnet  mathscinet; Algebra and Logic, 54:6 (2016), 478–488  isi  scopus
12. Ch. K. Gupta, N. S. Romanovskii, “$\mathbb Q$-completions of free solvable groups”, Algebra Logika, 54:2 (2015),  193–211  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 127–139  isi  scopus
13. N. S. Romanovskiy, “Hilbert's Nullstellensatz in algebraic geometry over rigid soluble groups”, Izv. RAN. Ser. Mat., 79:5 (2015),  201–214  mathnet  mathscinet  elib; Izv. Math., 79:5 (2015), 1051–1063  isi  scopus
2014
14. S. G. Afanas'eva, N. S. Romanovskii, “Rigid metabelian pro-$p$-groups”, Algebra Logika, 53:2 (2014),  162–177  mathnet  mathscinet; Algebra and Logic, 53:2 (2014), 102–113  isi  scopus
2013
15. N. S. Romanovskii, “Irreducibility of an affine space in algebraic geometry over a group”, Algebra Logika, 52:3 (2013),  386–391  mathnet  mathscinet; Algebra and Logic, 52:3 (2013), 262–265  isi
2012
16. N. S. Romanovskii, “Universal theories for free solvable groups”, Algebra Logika, 51:3 (2012),  385–391  mathnet  mathscinet  zmath; Algebra and Logic, 51:3 (2012), 259–263  isi  scopus
2011
17. A. G. Myasnikov, N. S. Romanovskii, “Universal theories for rigid soluble groups”, Algebra Logika, 50:6 (2011),  802–821  mathnet  mathscinet  zmath; Algebra and Logic, 50:6 (2012), 539–552  isi  scopus
2010
18. N. S. Romanovskii, “Coproducts of rigid groups”, Algebra Logika, 49:6 (2010),  803–818  mathnet  mathscinet; Algebra and Logic, 49:6 (2010), 539–550  isi  scopus
2009
19. N. S. Romanovskii, “Irreducible algebraic sets over divisible decomposed rigid groups”, Algebra Logika, 48:6 (2009),  793–818  mathnet  mathscinet  zmath; Algebra and Logic, 48:6 (2009), 449–464  isi  scopus
20. N. S. Romanovskii, “Equational Noetherianness of rigid soluble groups”, Algebra Logika, 48:2 (2009),  258–279  mathnet  mathscinet  zmath; Algebra and Logic, 48:2 (2009), 147–160  isi  scopus
2008
21. N. S. Romanovskii, “Divisible rigid groups”, Algebra Logika, 47:6 (2008),  762–776  mathnet  mathscinet  zmath; Algebra and Logic, 47:6 (2008), 426–434  isi  scopus
22. N. S. Romanovskii, I. P. Shestakov, “Noetherianness of wreath products of Abelian Lie algebras with respect to equations of universal enveloping algebra”, Algebra Logika, 47:4 (2008),  475–490  mathnet  mathscinet  zmath; Algebra and Logic, 47:4 (2008), 269–278  isi  scopus
2007
23. N. S. Romanovskii, “Algebraic sets in metabelian groups”, Algebra Logika, 46:4 (2007),  503–513  mathnet  mathscinet  zmath; Algebra and Logic, 46:4 (2007), 274–280  isi  scopus
24. Ch. K. Gupta, N. S. Romanovskii, “The property of being equationally Noetherian for some soluble groups”, Algebra Logika, 46:1 (2007),  46–59  mathnet  mathscinet  zmath; Algebra and Logic, 46:1 (2007), 28–36  isi  scopus
2006
25. Ch. K. Gupta, N. S. Romanovskii, “The Word Problem for Polynilpotent Groups with a Single Primitive Defining Relation”, Algebra Logika, 45:1 (2006),  28–43  mathnet  mathscinet  zmath  elib; Algebra and Logic, 45:1 (2006), 17–25  elib  scopus
2005
26. V. N. Remeslennikov, N. S. Romanovskii, “Irreducible Algebraic Sets in Metabelian Groups”, Algebra Logika, 44:5 (2005),  601–621  mathnet  mathscinet  zmath; Algebra and Logic, 44:5 (2005), 336–347  scopus
2004
27. V. N. Remeslennikov, N. S. Romanovskii, “Metabelian Products of Groups”, Algebra Logika, 43:3 (2004),  341–352  mathnet  mathscinet  zmath  elib; Algebra and Logic, 43:3 (2004), 190–197  elib  scopus
2003
28. N. S. Romanovskii, E. I. Timoshenko, “On some elementary properties of soluble groups of derived length 2”, Sibirsk. Mat. Zh., 44:2 (2003),  438–443  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 350–354  isi
2001
29. V. N. Remeslennikov, N. S. Romanovskii, “Quasivarieties and $q$-Compact Classes of Abelian Groups”, Algebra Logika, 40:6 (2001),  675–684  mathnet  mathscinet  zmath; Algebra and Logic, 40:6 (2001), 378–383  scopus
1980
30. N. S. Romanovskii, “On the elementary theory of an almost polycyclic group”, Mat. Sb. (N.S.), 111(153):1 (1980),  135–143  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:1 (1981), 125–132  isi
1972
31. N. S. Romanovskii, “A freedom theorem for groups with one defining relation in the varieties of solvable and nilpotent groups of given lengths”, Mat. Sb. (N.S.), 89(131):1(9) (1972),  93–99  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:1 (1972), 93–99
1971
32. N. S. Romanovskii, “Subgroups of general and special linear groups over a ring”, Mat. Zametki, 9:6 (1971),  699–708  mathnet  mathscinet  zmath; Math. Notes, 9:6 (1971), 405–409
1969
33. N. S. Romanovskii, “Finite approximabiliyt of free products with respect to occurrence”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969),  1324–1329  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:6 (1969), 1245–1249
34. N. S. Romanovskii, “Subgroups between special linear groups over a ring and its subring”, Mat. Zametki, 6:3 (1969),  335–345  mathnet  mathscinet  zmath; Math. Notes, 6:3 (1969), 657–663

2019
35. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2016
36. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi
2015
37. N. A. Vavilov, A. Kh. Zhurtov, A. S. Kondrat'ev, A. G. Kusraev, V. M. Levchuk, V. D. Mazurov, A. A. Makhnev, Ya. N. Nuzhin, U. M. Pachev, B. I. Plotkin, N. S. Romanovskii, “Koibaev Vladimir Amurkhanovich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 17:2 (2015),  68–70  mathnet

Presentations in Math-Net.Ru
1. Определимость разрешимых групп типами
N. S. Romanovskii
Research Seminar of the Department of Higher Algebra MSU
October 31, 2016
2. Логические аспекты теории жестких разрешимых групп
N. S. Romanovskii
Omsk Algebraic Seminar
March 2, 2012 14:00
3. О представлениях жестких разрешимых групп через определяющие соотношения
N. S. Romanovskii
Omsk Algebraic Seminar
April 27, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019